# SDR SWIA2020021848661

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SKIN BETWEEN STRINGER 26R AND 25R BETWEEN FS295.00 AND FS310.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 2/14/2020   REMOVED CORROSION IN AVIONICS COMPARTMENT BAY INNER SKIN BETWEEN FS295.00 - FS310.00 AND BETWEEN STGR 26R - STGR 25R REF CRJ700 SRM. WITHIN LIMITS.
